# SDR FOTR20181008001

- Difficulty date: October 8, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N468VX
- Make and model: Boeing 737-46J
- Aircraft serial: 28867
- Aircraft time: 56,526 hours, 28,267 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AE591312
- Condition: Defective
- Location: Fuselage
- Part time: 56,526 hours, 28,267 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA. 390 FRAME FOR THE MCD MOD HAS A GAP BETWEEN THE SKIN AND THE FRAME
